MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(4), +14.0d) was explanted due to being implanted backwards.Rxsight's first awareness of this event was on 02/23/2023.
 
Additional Manufacturer Narrative
After the first lock-in light treatment visit, it was discovered that the lal (sn (b)(4) was implanted backwards.Initially, the treating physician and the patient decided to leave the lens in the eye as is since the patient was happy with their vision.No additional light treatments were performed.Later, the patient decided they wanted the lal removed and replaced with a new lal.The explant surgery was completed on (b)(6) 2023.The explanted lal was not returned to rxsight by the site.Further evaluation of the lens is not possible.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key16616074
Report Number3012712027-2023-00021
Device Sequence Number17357311
Product Code PZK
UDI-Device Identifier00818806020586
UDI-Public01008188060205861122041517250331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale